# SDR DALA2018010900169

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 48,831 hours, 33,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE 3 FT AFT OF L1 DOOR JUST ABOVE CUSP LINE. FUSELAGE STATION Y236 BETWEEN  LONGERON L17 AND L18. DENT  2 X 2.5 X .125 INCH DEEP WITH HORIZONTAL GOUGE .5 X .125 X .OO8 INCH DEEP. REMOVED DAMAGE SKIN FROM L18 TO L15 FSY 229 TO FSY 245.5. FABRICATED REPAIR PARTS PER SRM 53-00-01-2R-6. INSTALLED FLUSH SKIN REPAIR PER SRM 53-00-01-2R PROCEDURE 6. PAINTED AREA PER P/S 900-3-6 NR 36.
